?

Log in

No account? Create an account
Changing the world
one mind at a time
Bother and blargh. 
30th-Nov-2009 11:14 pm
bathynomus giganteus
Due to take a shot, but my BGL is currently 84. Going to wait to see if it goes up a few notches before taking either insulin.

Also having one of those days where I feel like making ex-lax brownies and a pepto bismal milkshake just to see if the two of them can fix what's wrong with me.
Comments 
1st-Dec-2009 04:27 am (UTC)
Oh gods what a combination!!!
2nd-Dec-2009 04:20 am (UTC)
Given I seem to have a choice between stopped up or running freely, I'm willing to try anything.
2nd-Dec-2009 04:24 am (UTC)
I know there's a natural way to fix this...and since I am currently unpacking all my books....give me a few days to find my references for it.

OH...have you tried eating Cheerios? REALLY! One cup of dry Cheerios every day...nothing on it...should put you about right in the middle.

Or you'll have to wind up wearing Depends til we figure this out.
2nd-Dec-2009 04:58 pm (UTC)
I may have to try that. Been working on adding carrots and bananas back into the diet, but I'm seriously considering getting my colon checked just to make sure something major isn't wrong.
3rd-Dec-2009 12:07 am (UTC)
Didn't your doctor warn you that insulin would mess up your digestive system, at least for awhile, and that some people never get adjusted?????

It does sound as if perhaps colitis might be trying to set in. I hate to ask this, as it is a bit gross, but any blood showing up?
3rd-Dec-2009 12:10 am (UTC)
Thank G-d, no blood:) more worries about polyps or blockage of some kind.

And I didn't know that. I do know that metformin had some really bad effects on my intestines...
4th-Dec-2009 02:19 am (UTC)
*sigh* Oughta smack that doc up the back of the head!
1st-Dec-2009 06:15 am (UTC)
Naughty, naughty; do not cook in that mood!
2nd-Dec-2009 04:19 am (UTC)
Was in a bad mood. I don't knwo why my intestines have decided not to work properly this month.
This page was loaded Nov 17th 2017, 7:33 pm GMT.